advertisement
Question
Posted by: am i pregnant Ndina | 2008/01/16

Side effects of morning after delayed or

I took the morning pill 31st December in the morning after six hours of the acident and followed protocol. but we continued with the pull out method since then and the 1st to the 5th january Were my ovulating days. my periods are due today the 16th and no sign except nausea back ache and painful breasts but not even a single sign of my periods. i read the side effects and expected them sooner but nothing happened until this past week. i have certain things that happen when i go on my periods like slight diarrhea and the swelling stops a week before never when i am on them. should i be worried or just wait b4 jumping the gun.
I would be happy to find out i am pregnant its just so soon we were planning for feb baby for next year.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant or the late period could be due to the morning after pill. The only way to know is to do a pregnancy test though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ndina | 2008/01/18

I got my reply last night i am pregnant i am having a baby i am so excited.

Reply to Ndina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement